# SDR FDEA202208182086

- Difficulty date: August 18, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA3855
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

AFT CARGO PIT STA 1841 RBL 19 SEAT TRACK HAS ELONGATED HOLE INBOARD SIDE.  MARKED IN   RED. CORROSION WAS DISCOVERED AFTER FURTHER INSPECTION. SEE JPF. REMOVED AND REPLACED WITH A FABICATED SEAT TRACK AT STA 1841-1967 AND RBL 19 REF.   MD11 SRM 51-31-01-0G AND DOUGLSS DWG AGA3855. SEE JPF.  MAJOR REPAIR.
